Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2003, Volume 9, Number 1, Pages 45–49 (Mi timm256)  

This article is cited in 1 scientific paper (total in 1 paper)

Investigation of alternating contrast structures

A. B. Vasil'eva


Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 1, S203–S208

Bibliographic databases:
UDC: 517.958 226
Received: 10.12.2002

Citation: A. B. Vasil'eva, “Investigation of alternating contrast structures”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 45–49; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S203–S208

Citation in format AMSBIB
\Bibitem{Vas03}
\by A.~B.~Vasil'eva
\paper Investigation of alternating contrast structures
\inbook Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\pages 45--49
\mathnet{http://mi.mathnet.ru/timm256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093444}
\zmath{https://zbmath.org/?q=an:1143.34318}
\elib{https://elibrary.ru/item.asp?id=12226576}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S203--S208


Linking options:
  • http://mi.mathnet.ru/eng/timm256
  • http://mi.mathnet.ru/eng/timm/v9/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, “On certain alternating boundary-layer solutions to singularly perturbed parabolic equations”, Comput. Math. Math. Phys., 48:4 (2008), 618–626  mathnet  crossref  mathscinet  zmath  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:150
    Full text:72
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022